Jump to content

Worried About Increase


Cuillan

Recommended Posts

Cullian:

I certainly undertand being worried about dosage increases. Often the side effects are no fun. Did the side effects lessen over the 6 weeks?

Anyway, I certainly understand your unease.

Often these medicines work really well. And that would make it worth it.

Link to comment
Share on other sites

i would go for the increase if i were you, the side effects you are having are gonna hopefully all vanish very very soon, i mean it's been 6 weeks right ? so yeah go with the increase. but if you are afraid of the anxiety maybe you can ask your doctor for some anti anxiety medication like Xanax or something. i have been on Zoloft 50mg 5 days now and next week i'm going for 100mg, and i take Xanax to help me cope with the side effects until Zoloft fully kicks in.

but honestly i think it's weird the side effects haven't lessened after 6 weeks ? usually it's not supposed to take that long but be patient and have hope, and also know that Zoloft may not be the right drug for you. that's the case with everyone on antidepressants, the only way to know whether the drug is right for you or not is to simply try it be patient and give it time.

Link to comment
Share on other sites

Thanks guys

I put the amatriptyline up last night (still didn't sleep though) feel awful this morning, I took the new dose of lustral this morning still too early to tell if I'm going to react.

I'm thinking maybe I should have waited until Monday when one of my three kids is in school.

With two toddlers at home I'm hoping it's not going to be as bad as last time. My nervous system was completely messed up f

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...